# SDR CALA2012050100321

- Difficulty date: May 1, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 43,018 hours, 15,330 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 0411
- Condition: Inoperative
- Location: Le Flap
- Part time: 43,015 hours, 15,329 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L/E FLAPS TRANSIT ILLUMINATED AS FLAPS WHERE EXTENDED TO 1 DEGREE STOPPED PRIOR TO 1 DEGREE.  FOLLOWED QRH PROCEDURES AND DECLARED EMERGENCY.  T/S PER FIM 27-51-00-810-820 MAINTENANCE MESSAGE TO REPLACED RT FLAP POSITION TRANSMITTER, DONE PER AMM 27-58-01-000-801.  FLAPS OPERATED NORMAL, ALL FAULTS CLEARED A/C OK TO CONTINUE.  FAULT DATA FAULT CODE 1: 27-52260 FAULT COMMENTS : RT FLAP POSITION TRANSMITTER ROTABLE PARTS CHANGE WAS INDICATED - TT # 1467290  S/N OFF 00411 TRANSMITTER, FL  OFF 29-2759-9-0001 0411 ON 29-2759-9-0001 2407
